A note on translates of bounded measures
Compositio Mathematica, Tome 26 (1973) no. 3, pp. 309-312
Cet article a éte moissonné depuis la source Numdam
@article{CM_1973__26_3_309_0,
author = {Pigno, Louis},
title = {A note on translates of bounded measures},
journal = {Compositio Mathematica},
pages = {309--312},
year = {1973},
publisher = {Noordhoff International Publishing},
volume = {26},
number = {3},
mrnumber = {333588},
zbl = {0279.43003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1973__26_3_309_0/}
}
Pigno, Louis. A note on translates of bounded measures. Compositio Mathematica, Tome 26 (1973) no. 3, pp. 309-312. http://geodesic.mathdoc.fr/item/CM_1973__26_3_309_0/